2 doctors weighed in:

I have COPD and asthma, I take symbicourt turbo haler and now I have a very sore throat and itchy mouth. Do you think it's the inhaler ?

2 doctors weighed in
Dr. Maroun Tawk
ADHD & Autism

In brief: Probably

you have probably oral thrush by now.
It is usually related to the inhaled steroid

In brief: Probably

you have probably oral thrush by now.
It is usually related to the inhaled steroid
Dr. Maroun Tawk
Dr. Maroun Tawk
Thank
Dr. Oscar Novick
Pediatrics

In brief: Sore throat

You may have developed a fungus or thrush.
See your doctor for verification and further treatment

In brief: Sore throat

You may have developed a fungus or thrush.
See your doctor for verification and further treatment
Dr. Oscar Novick
Dr. Oscar Novick
Thank
Get help from a real doctor now
Dr. Aaron Milstone
Board Certified, Internal Medicine - Pulmonology
24 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors